# SDR EISA20010121

- Difficulty date: September 7, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 57,313 hours, 31,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING SYSTEM DOES NOT TEST OR FUNCTION.  NOTED ON PREFLIGHT AT AUS.  REMOVED AND REPLACED BATTERIES PER MM CH 33-50, OPS CK NORMAL.
